# SDR MYWA110029

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,382 hours, 10,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT PACK LIGHT ILLUMINATED AND WILL NOT RESET.  RAN ENGINES AT HIGH POWER IAW AMM 71-00-00.  PERFORMED FIM 36-10-801 INTERMITTENT FAULT COULD NOT DUPLICATE AT THIS TIME.
